A positive extension of Eilenberg's variety theorem for non-regular languages

A. Cano, J. Cantero, Ana Martínez-Pastor. A positive extension of Eilenberg's variety theorem for non-regular languages. Appl. Algebra Eng. Commun. Comput., 32(5):553-573, 2021. [doi]

@article{CanoCM21,
  title = {A positive extension of Eilenberg's variety theorem for non-regular languages},
  author = {A. Cano and J. Cantero and Ana Martínez-Pastor},
  year = {2021},
  doi = {10.1007/s00200-020-00414-2},
  url = {https://doi.org/10.1007/s00200-020-00414-2},
  researchr = {https://researchr.org/publication/CanoCM21},
  cites = {0},
  citedby = {0},
  journal = {Appl. Algebra Eng. Commun. Comput.},
  volume = {32},
  number = {5},
  pages = {553-573},
}